It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board

  • Beta Blocker, side effects?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 08-02-2008, 10:45 AM   #1
    paulieboy908
    Junior Member
    (male)
     
    paulieboy908's Avatar
     
    Join Date: Jan 2008
    Location: NJ
    Posts: 30
    paulieboy908 HB User
    Beta Blocker, side effects?

    Hello everyone, i have a question about Beta Blockers and was wondering if anyone here ever experienced odd side effects. I was put on a Zebeta 1X daily for tachyachardia approx 6months ago (which was beleived to be caused by vitamin deficiencies and dehydration) and have been experiencing multiple possible side effects, the biggest one and concern is that i get chest discomfort i did not have before, my hands tend to look alittle pail at times, much fatigue and just an overall lowsey feeling. Any insite would be great. Thankyou, Paul

    Last edited by paulieboy908; 08-02-2008 at 10:47 AM.

     
    Sponsors Lightbulb
       
    Old 08-03-2008, 05:50 AM   #2
    tc1414
    Junior Member
    (male)
     
    tc1414's Avatar
     
    Join Date: Apr 2008
    Location: Arkansas
    Posts: 24
    tc1414 HB User
    Re: Beta Blocker, side effects?

    Paulieboy,
    I'd also be interested in seeing others' responses to this. I have definitely experienced the odd chest pains and sensations while on beta blockers. I started off on metoprolol and then was switched to bystolic because the side effects were too much for me. They've subsided quite a bit, but I still get the weird chest sensations/pain, a lot of it centered in my left chest, under the armpit, too. I never got these feelings before taking beta blockers, so I can only think that it's an odd side effect.
    The fatigue and "lowsy" feeling are pretty standard across the board for all beta blockers. The metoprolol made me feel VERY fatigued nearly every day. Beta blockers are also known for causing tingling or cold sensations in the hands and feet, so that may be the paleness you're seeing or feeling. If the side effects are extreme or concern you, though, you should def talk to your doc about it. Different people are affected differently by different beta blockers, and there may be a winning combination out there for you with minimal side effects.

    Last edited by tc1414; 08-03-2008 at 05:53 AM.

     
    Old 09-20-2009, 03:08 PM   #3
    QVic
    Newbie
    (female)
     
    QVic's Avatar
     
    Join Date: Sep 2009
    Location: Scotland
    Posts: 1
    QVic HB User
    Re: Beta Blocker, side effects?

    I had these chest pains while taking beta-blockers too, to the degree that I stopped taking them figuring the original problem was less worry than the chest pains. The problem is I still get them 2 months after stopping taking the beta blockers, admittedly they're much less severe, but they're still there, and are really un-nerving. When I told the doctor (a different one to the person who'd prescribed them) that I'd weaned stopped some medication recently because of chest pains he guessed straight away that they were beta blockers. I'd go back to the doctor and see if there's not something else you could be prescribed, and quickly.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    which med is better to be on... Alpha/Beta blockers or calcium channel blocker? stophypertensio High & Low Blood Pressure 6 11-08-2008 12:12 PM
    BYSTOLIC (Nebivolol) - New Hypertensive(Beta Blocker)Medication ACE28 High & Low Blood Pressure 42 06-09-2008 07:27 AM
    Beta Blocker Question Vanessa74 High & Low Blood Pressure 17 01-23-2008 10:05 PM
    New 3rd generation Beta-blocker (Nebivol) in the FDA approval pipeline ACE28 High & Low Blood Pressure 3 10-09-2007 07:52 PM
    Need to change Beta blockers due to exhaustion,which one is best? Teacupforme High & Low Blood Pressure 11 09-18-2007 07:42 PM
    Question re: CCBs & beta blockers Sonia567 High & Low Blood Pressure 14 12-24-2006 05:06 PM
    Beta Blocker Usage Leela_C Anxiety 3 08-08-2006 06:53 AM
    has anyone taken Beta Blockers along with Synthroid (or other meds?) zosolizard Thyroid Disorders 5 06-12-2006 12:17 PM
    Calcium Channel Blockers vs. Beta Blockers busymommy Headaches & Migraines 0 10-02-2005 04:45 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 12:58 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!